MathSciNet Relay Station
MathSciNet bibliographic data
MR2322736 (2008f:13021) 13D07 (13A30 13D02 13D40)
Katz, Daniel; Theodorescu, Emanoil On the degree of Hilbert polynomials associated to the torsion functor. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3073–3082 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement